# SDR AC2A072823

- Difficulty date: March 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N430CV
- Make and model: Bell 430
- Aircraft serial: 49072
- Aircraft time: 45 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Part number: 222035165164
- Condition: Misinstalled
- Location: Fuselage
- Part time: 46 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR DRIVE SHAFT COVER (PN 222-035-165-179) WAS RUBBING TAIL ROTOR DRIVE SHAFT SUPPORT BEARING SUPPORT (PN 430-035-164-105). CAUSE OF RUBBING WAS FORWARD TAIL ROTOR DRIVE SHAFT COWLING CLIP (PN 222-025-165-164) WAS INSTALLED TO CLOSE TOGETHER AND DID NOT GIVE SUFFICIENT CLEARENCE FOR SUPPORT. ADDED SPACER PAD BETWEEN DRIVE SHAFT COVER AND CLIP.
